# SDR SWAA2022032209532

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATED AREAS ON THE INNER SURFACE OF THE CORE AREA / PANEL 193AR WITH DELAMINATED AREAS ON THE INNER SURFACE OF THE CORE AREA WAS REPAIRED IAW SRM 51-70-05-2R-2 57545U 11-6-19
